| Model Number |
8422300 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304); Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
Event or Problem Description
It was reported that the display could not be operated during use; the selected operating screen flickered and responded slowly.The device was subsequently replaced and forwarded to dräger service.